MathSciNet Relay Station
MathSciNet bibliographic data
MR890482 46L99 (22D25 22E45 46L80 58H05)
Woronowicz, S. L. Twisted ${\rm SU}(2)$ group. An example of a noncommutative differential calculus. Publ. Res. Inst. Math. Sci. 23 (1987), no. 1, 117–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement